Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 120, NWS Miami, FL

October 1, 2007Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Oct 1, 2007, 6:20 AM EDT for Miami-Dade County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 1, 2007, 6:20 AM EDT (10:20 UTC)
Expired
Oct 1, 2007, 7:00 AM EDT
In force
40 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 10 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 10.3 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2007-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1640 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2007-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1640 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 011022
SVRMFL
FLC086-011100-
/O.NEW.KMFL.SV.W.0120.071001T1020Z-071001T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
620 AM EDT MON OCT 1 2007

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA.

* UNTIL 700 AM EDT

* AT 617 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 8 MILES SOUTHEAST OF NORTH BAY VILLAGE TO 9 MILES SOUTHEAST OF
  PRINCETON...AND MOVING WEST AT 20 TO 25 MPH.

* THE LINE OF STORMS WILL AFFECT...

  KEY BISCAYNE...
  NORTH BAY VILLAGE...
  NORTH MIAMI...
  LITTLE HAITI...
  ALLAPATTAH...
  CORAL GABLES...
  KENDALL...
  PERRINE...

AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING IS POSSIBLE WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

LAT...LON 2591 8048 2589 8013 2566 8016 2559 8025
      2556 8020 2552 8020 2550 8028 2537 8026
      2536 8068
TIME...MOT...LOC 1020Z 089DEG 20KT 2581 8006 2544 8029

$$

STRASSBERG
1 follow-up statement
000
WWUS52 KMFL 011044
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
644 AM EDT MON OCT 1 2007

FLC086-011100-
/O.CON.KMFL.SV.W.0120.000000T0000Z-071001T1100Z/
MIAMI-DADE FL-
644 AM EDT MON OCT 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM EDT
FOR EASTERN MIAMI-DADE COUNTY...

AT 644 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ORANGE BOWL TO PRINCETON...MOVING WEST AT 20 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...

PERRINE...
BROWNSVILLE...
WESTWOOD LAKES...
COUNTRY WALK...

AND SURROUNDING COMMUNITIES.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 2591 8048 2589 8013 2566 8016 2559 8025
      2556 8020 2552 8020 2550 8028 2537 8026
      2536 8068
TIME...MOT...LOC 1044Z 089DEG 20KT 2576 8023 2549 8038

$$

STRASSBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 4:01 AM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Oct 1, 4:01 AM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
401 AM EDT MON OCT 1 2007

...LOCALLY HEAVY RAINFALL POSSIBLE PALM BEACH/BROWARD/MIAMI-DADE
COUNTIES TODAY...

.DISCUSSION...WATER VAPOR IMAGERY SHOWS A MID/UPPER LEVEL LOW
JUST OFF THE SW FLORIDA COAST WHICH HAS PINCHED OFF FROM THE BROAD
TROUGH. THIS LOW IS MOVING SW AND PLACING THE LOCAL AREA IN A
DIVERGENT AREA ALOFT...AND THIS DIVERGENCE WILL CONTINUE ACROSS
THE AREA THROUGHOUT THE DAY. MEANWHILE...A WEAK LOW NEAR THE
CENTRAL BAHAMAS IS FORECAST TO MOVE WSW ACROSS THE FL STRAITS
THROUGH TONIGHT...THEN EVENTUALLY INTO THE GULF...ACCORDING TO THE
GFS WHICH IS THE FAVORED MODEL OVER THE NAM AS PER HPC. THIS WILL
MAINTAIN A STRONG PRESSURE GRADIENT ACROSS THE AREA TODAY...RESULTING
IN A CONTINUED STRONG NE WIND FLOW. THIS STRONG NE FLOW WILL LEAD
TO EXCELLENT LOW LEVEL CONVERGENCE ACROSS THE EAST COAST METRO
AREAS TODAY...AND WITH THE AFOREMENTIONED DIVERGENCE ALOFT...AM
EXPECTING OCCASIONAL SHOWERS AND SCATTERED THUNDERSTORMS
THROUGHOUT THE DAY.

QUITE AN IMPRESSIVE GRADIENT IN PWAT ACROSS THE AREA EARLY THIS
MORNING...WITH GPS MET DATA SHOWING PWATS RANGING FROM ONLY 0.9
INCHES AT NAPLES TO 2.1 INCHES AT MIAMI. AS THE MID/UPPER LOW
MOVES SW...EXPECT MOISTURE TO OVERTAKE THE ENTIRE AREA FROM EAST
TO WEST TODAY...WITH DEEPEST TROPICAL MOISTURE REMAINING MAXIMIZED
ALONG THE ATLANTIC COAST. LOCALLY HEAVY RAINFALL IS OF
CONCERN...ESPECIALLY GIVEN THE RECENT HEAVY RAINFALL THAT FELL
OVER A LARGE AREA PAST 24 HRS. QPF FROM HPC DEPICTS 1-1.5 INCHES
OF RAIN TODAY ACROSS PALM BEACH...BROWARD...AND MIAMI-DADE
COUNTIES. THIS IS BELOW FLASH FLOOD GUIDANCE...BUT WE WILL HAVE TO
WATCH OUT FOR TRAINING OF CELLS WHICH WOULD LEAD TO LOCALIZED
URBAN FLOODING AND THE NEED FOR AN URBAN FLOOD ADVISORY.

A BROAD SURFACE TROUGH IS EXPECTED TO EXTEND NE FROM THE LOW
TO ACROSS THE BAHAMAS TONIGHT...AND IS FORECAST TO MOVE ACROSS
THE AREA LATER TONIGHT THROUGH TUESDAY. THUS...WENT WITH LIKELY
POPS THIS EVENING TRENDING TO CHANCE POPS LATE AS THE BEST
CONVERGENCE SHIFTS TO THE NORTHWEST.

THE SURFACE TROUGH WILL BE NORTH OF THE AREA MID WEEK...BUT
THE LOCAL AREA WILL BE SITUATED BETWEEN THE MID/UPPER LOW IN THE
GULF TO AN UPPER HIGH OVER THE WESTERN ATLANTIC. THIS WILL RESULT
IN A SOUTHERLY FLOW ALOFT TUE-WED...PULLING DEEP TROPICAL MOISTURE
NORTHWARD. THEN THE UPPER HIGH BUILDS IN FROM THE EAST BUT
MOISTURE WILL BE TRAPPED ACROSS THE AREA. GFS SHOWS PWATS RISING
TO AROUND 2.4 INCHES BY THURSDAY. HOWEVER...LOW LEVEL FORCING
LOOKS TO BE LIMITED ALONG WITH POSSIBLY A GOOD DEAL OF
CLOUDINESS...SO FOR NOW KEPT CHANCE POPS IN THE FCST IN THE
EXTENDED FCST.

&&

.AVIATION...NUMEROUS SHRA AND SCT TSRA WILL CONTINUE TO ROLL
ONSHORE AT THE EAST COAST TERMINALS THROUGH MUCH OF THE DAY.
PRECIP WILL MOVE QUICKLY WITH SPEEDS AOA 20 MPH...SO IMPACTS AT
EAST COAST TERMINALS WILL BE FREQUENT BUT BRIEF EACH OCCURRENCE.
NEVERTHELESS...EXPECT CIGS TO DROP BELOW 3000 FEET AND VSBYS 3SM
OR LESS IN HEAVIEST RAIN. RAIN WILL ALSO BE ACCOMPANIED BY SFC
WIND GUSTS OF 30 KTS AT TIMES. PREVAILING CONDITIONS OUTSIDE RAIN
EXPECTED TO BE VFR...BUT WITH LIKELY MULTIPLE LOW/MID CLOUD
LAYERS...AND CIGS WILL LIKELY BOUNCE BETWEEN 3500 FT AND 12000 FT
PREVAILING. PREVAILING NERLY WINDS WILL BE GUSTY AGAIN OUTSIDE
SHRA WITH 25 KTS PSBL. AT KAPF...VFR CONDITIONS PREVAIL UNTIL MID
MORNING WHEN SHRA/TSRA WILL APPROACH THE TERMINAL. AT THIS POINT
CONFIDENCE TOO LOW TO INCLUDE MORE THAN VCTS. NERLY WINDS SHOULD
GUST 20-25 KTS HERE AS WELL.

&&

.MARINE...NE WINDS WILL PREVAIL IN THE 20 TO 25 KNOT RANGE ACROSS
THE LOCAL WATERS TODAY...EXCEPT SLIGHTLY LOWER ACROSS THE NEAR
SHORE GULF WATERS. SO WILL MAINTAIN THE SMALL CRAFT ADVISORY FOR
ALL BUT THE NEAR SHORE GULF WATERS THROUGH EARLY THIS EVENING.
EXTENDED THE SCA FOR THE PALM BEACH COASTAL WATERS THROUGH
TUESDAY...AS SEAS WILL REMAIN HIGHER THERE DUE TO A MOD-LARGE NE
SWELL. HIGH SURF ADVISORY WILL CONTINUE FOR THE PALM
BEACH COAST TODAY DUE TO THE NE SWELLS EXPECTED. WINDS ARE FCST
TO SUBSIDE DRASTICALLY TONIGHT AS THE TROUGH MOVES INTO THE AREA.

&&

.FIRE WEATHER...PLENTY OF MOISTURE WILL KEEP RHS HIGH THROUGH THE
FCST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  84  76  87  78 / 80 60 50 30
FORT LAUDERDALE  84  77  87  79 / 80 60 50 30
MIAMI            84  77  87  79 / 80 60 50 30
NAPLES           87  72  89  76 / 50 60 60 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR FLZ168.

AM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR AMZ610-
     AMZ630-AMZ650-AMZ651-AMZ670-AMZ671.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 8 PM THIS EVENING
     TO 8 PM EDT TUESDAY FOR AMZ650-AMZ670.

GM...SMALL CRAFT ADVISORY UNTIL 3 AM EDT TUESDAY FOR GMZ676.

&&

DISCUSSION/MARINE/FIRE WEATHER...57/DG
AVIATION...65/GS
Hazardous weather outlook, Oct 1, 5:11 AM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
511 AM EDT MON OCT 1 2007

FLZ063-066>075-168-172>174-012100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
510 AM EDT MON OCT 1 2007

...HIGH SURF ADVISORY PALM BEACH COAST...
...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES...
...SLIGHT RISK OF FLOODING EAST COAST METRO AREAS...
...DANGEROUS MARINE CONDITIONS TO CONTINUE TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: NORTHEAST WINDS OF 20 TO 25 MPH WITH A FEW GUSTS OF
30 TO 35 MPH WILL IMPACT THE ATLANTIC BEACHES TODAY. THIS COMBINED
WITH A NORTHEASTERLY SWELL WILL LEAD TO A HIGH RISK FOR VERY
DANGEROUS RIP CURRENTS AT THE ATLANTIC BEACHES. SWIMMING IS NOT
RECOMMENDED DUE TO THE DANGER POSED BY RIP CURRENTS.

THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY,
WITH THE GREATEST THREAT OVER THE EAST COAST METRO AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING, HEAVY RAINFALL, AND GUSTY
WINDS ARE LIKELY.

WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS OF 40 TO 50 MPH TODAY. OUTSIDE OF
THUNDERSTORMS...SUSTAINED WINDS OF 20 TO 25 KNOTS WITH GUSTS TO
AROUND 30 KNOTS WILL BE LIKELY OVER THE LOCAL WATERS. MARINERS
SHOULD EXERCISE EXTREME CAUTION DUE TO WINDS TODAY.

FLOODING: PERIODS OF POTENTIALLY HEAVY RAIN ARE POSSIBLE AGAIN
TODAY, WITH THE GREATEST THREAT FOR HEAVY RAINFALL BEING ACROSS
THE EAST COAST METRO AREAS. THIS MAY LEAD TO MINOR FLOODING OF
ROADWAYS AND OTHER POOR DRAINAGE AREAS, ESPECIALLY IN LOCATIONS
THAT RECEIVED HEAVY RAINFALL IN RECENT DAYS.

WAVES: STRONG NORTHEAST WINDS ALONG WITH A MODERATE NORTHEAST
SWELL WILL PRODUCE SEAS UP TO 13 FEET IN THE GULF STREAM THROUGH
TODAY. NEAR SHORE SEAS AS HIGH AS 10 FEET WILL BE POSSIBLE,
ESPECIALLY ALONG THE PALM BEACH COAST. A HIGH SURF ADVISORY
REMAINS IN EFFECT FOR THIS AREA. NEAR SHORE SEAS OF 6 TO 8 FEET
ARE POSSIBLE FURTHER SOUTH ALONG THE COASTLINE. MINOR COASTAL
EROSION AROUND THE TIME OF HIGH TIDE WILL BE POSSIBLE...ESPECIALLY
IN PALM BEACH COUNTY. HIGH TIDE ALONG THE EAST COAST IS EXPECTED
BETWEEN NOON AND 1 PM TODAY. SEAS WILL SLOWLY SUBSIDE TONIGHT BUT
REMAIN ABOVE 10 FEET IN THE GULF STREAM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDS WILL BEGIN TO SUBSIDE DRASTICALLY ACROSS THE LOCAL WATERS ON
TUESDAY. SEAS IN THE ATLANTIC AND OFFSHORE GULF WATERS WILL
SLOWLY SUBSIDE THROUGH THIS PERIOD, AND SHOULD FALL BELOW 6 FEET
BY WEDNESDAY.

OTHERWISE, ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE
EACH DAY THROUGH SATURDAY. THE MAIN THREATS WILL BE LIGHTNING
STRIKES AND HEAVY RAINFALL, ALTHOUGH THE STRONGER STORMS MAY
PRODUCE WIND GUSTS UP TO 50 MPH ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FLOODING OR RAINFALL AMOUNTS
OVER 3 INCHES TO THE NATIONAL WEATHER SERVICE.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

STRASSBERG

In the hours before

Special weather statement, Oct 1, 2:06 AM EDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
206 AM EDT MON OCT 1 2007

FLZ067-068-071-072-168-172-010645-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
206 AM EDT MON OCT 1 2007

...GUSTY SHOWERS AND A FEW THUNDERSTORMS APPROACHING PALM BEACH AND
NORTHERN BROWARD COUNTIES...

AT 206 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
GUSTY SHOWERS AND A FEW THUNDERSTORMS ALONG A LINE EXTENDING FROM 6
MILES EAST OF JUNO BEACH TO 7 MILES NORTHEAST OF OCEAN RIDGE TO 20
MILES EAST OF HILLSBORO BEACH...MOVING WEST TO WEST SOUTHWEST AT 40
MPH.

THESE STORMS WILL AFFECT...

JUPITER...
LAKE WORTH...
WEST PALM BEACH...
DEERFIELD BEACH...
NORTH PALM BEACH GENERAL AIRPORT...
CALOOSA...
LIGHTHOUSE POINT...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2695 8008 2673 8004 2660 8005 2612 8010
      2614 8028 2648 8054 2695 8054
TIME...MOT...LOC 0606Z 080DEG 35KT 2687 8001 2656 8000
          2630 7980

STRASSBERG
Special weather statement, Oct 1, 3:45 AM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
345 AM EDT MON OCT 1 2007

FLZ073-074-173-174-010830-
FAR SOUTH MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
INLAND MIAMI-DADE FL-COASTAL MIAMI-DADE COUNTY FL-
345 AM EDT MON OCT 1 2007

...STRONG THUNDERSTORMS TO MOVE ACROSS MIAMI-DADE COUNTY...

AT 345 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
AVENTURA TO 8 MILES SOUTHEAST OF KEY BISCAYNE...MOVING SOUTHWEST AT
30 MPH.

THESE STORMS WILL AFFECT...

FIU NORTH CAMPUS...
BAY HARBOR ISLANDS...
BISCAYNE PARK...
KEY BISCAYNE...
DOWNTOWN MIAMI...
CORAL GABLES...
HIALEAH...
HOMESTEAD...

AND SURROUNDING COMMUNITIES.

OTHER STRONG THUNDERSTORMS WILL MOVE SOUTHWEST ACROSS FAR SOUTH
MIAMI-DADE COUNTY AS WELL.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING
WITH THESE STORMS.

LAT...LON 2582 8063 2599 8011 2568 8015 2585 8018
      2563 8029 2558 8028 2554 8033 2526 8034
      2517 8069
TIME...MOT...LOC 0745Z 066DEG 29KT 2590 8010 2560 8010

STRASSBERG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 12:18 AM EDTSpecial Marine WarningMFL42 min
Oct 1, 1:00 AM EDTSpecial Marine WarningMFL45 min
Oct 1, 1:47 AM EDTSpecial Marine WarningMFL58 min
Oct 1, 1:53 AM EDTSpecial Marine WarningMFL37 min
Oct 1, 2:06 AM EDTSpecial Weather StatementMFLPalm Beach39 min
Oct 1, 2:28 AM EDTSpecial Marine WarningMFL2 hr
Oct 1, 3:45 AM EDTSpecial Weather StatementMFLMiami-Dade45 min
Oct 1, 4:30 AM EDTSpecial Marine WarningMFL2 hr
Oct 1, 5:21 AM EDTMarine Weather StatementMFL15 hr
Oct 1, 6:06 AM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Oct 1, 6:30 AM EDTSpecial Marine WarningMFL15 min
Oct 1, 7:02 AM EDTSpecial Weather StatementMFLMiami-Dade, Monroe58 min
Oct 1, 8:47 AM EDTFlood WatchMFLBroward, Miami-Dade, Palm Beach19 hr
Oct 1, 1:59 PM EDTSpecial Marine WarningMFL2 hr
Oct 1, 3:36 PM EDTSpecial Marine WarningMFL54 min
Oct 1, 3:58 PM EDTSpecial Marine WarningMFL2 hr
Oct 1, 6:22 PM EDTSpecial Marine WarningMFL113 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.